Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Vagina has been itching and red. Is that an allergic reaction?

For about 5 days my vagina has been itching like crazy and its red . I have been useing a scented body wash so i think it may be that. Since i used a body wash befor and i had an allergic reaction to it. But i changed my body wash to aveeno soothing cream and it dosnt itch as much. But it still hurts alot . What could this be ?
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello and welcome to health care magic.
The redness and itching are suggestive of an allergic reaction to an irritant substance in your body wash. Or it can be an infection with common pathogens like trichomonas or candida. My advice is to visit an OBGYN specialist and let her have a look. If it's due to trichomonas, she will give metronidazole and anti histamine tablets.
If it's due to allergic reaction, you have to change your body wash again.
Even though the brands may change, the preservatives and anti perspirants may be the same;and allergy to a single chemical can result in itching and redness. So make sure to go through the chemical composition as well during your next shopping.
Hope this discussion will be helpful to you. Thank you.
Answered: Wed, 23 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor